# SDR DLM88971313

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN IN FLT, ENG A/I WAS ON, LT PACK IN MANUAL, VLV POSITION .25 MARK, TEMP 50 DEGREES.  ENG A/I WAS ON FOR 5 MIN PRIOR TO SMOKE.  AFTER DESC TO 11M SMOKE CLEARED, SMOKE DET IN LT AFT LAV WENT OFF.  RAN PACKS WITH APU AND ENG AIR.  RAN AUGMENTATION VLV CK LT AND RT SIDE PER PFHB.  RAN ENG'S TO T/O PWR AND INSP FOR BLOWN DUCTS OIL LKS AND CABIN SMOKE, NO TROUBLE FOUND.  ENG A/I OPERATED NML.
